Facebook Pixel


By January 1, 2012 - 1:30am
Rate This


I had an unprotected sex Dec 26, 2011 (9th day of my menstrual cycle) and took Morning after pills 2 hours after the intercourse.. I bled Dec 31,2011 (14thday) -Jan 1 2012 (15thday).. Is it the side effect of the morning after pill because I took it days before my ovulation period?.. am really confused.. or is it the so called Implantation bleeding? or just an ovulation bleeding? huhuhu HELP ME.

Add a Comment3 Comments


I have answered your question here: http://www.empowher.com/community/ask/bleeding#comment-102805

Please refrain from posting under different user names as fairness to our other members who have questions of their own to ask. We cannot get to every question immediately however we do our very best to answer as soon as possible. 

Thank you,


January 1, 2012 - 7:35am

and i feel quite pain on my left ovary part :(

January 1, 2012 - 2:31am

the bleeding is kinda heavy..

January 1, 2012 - 2:14am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!